PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Schur spaces and weighted spaces of type H

Alejandro Miralles

Abstract


We extend some results related to composition operators on Hv(G) to arbitrary linear operators on Hv0 (G) and Hv(G). We also give examples of rank-one  operators on Hv(G) which cannot be approximated by composition operators.

Keywords: Weighted Banach spaces of holomorphic functions, Schur spaces, weakly compact operators, compact operators, property (V)

Quaestiones Mathematicae 35(2012), 463–470



http://dx.doi.org/10.2989/16073606.2012.742248
AJOL African Journals Online